# SDR YYFA2014032314001

- Difficulty date: March 23, 2014
- Submitted: March 23, 2014
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 39,879 hours, 37,640 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PA SYSTEM IS NOT RESETTING.
